# SDR IPXA2017112623900

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 19,496 hours, 6,730 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586971
- Part serial: NSN
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL AT POS 10, WL 200, BL 0 FWD , CTR HAS TWO HOLES IN PANEL.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-I
